Pantecta Parotitis Side Effect Reports
The following Pantecta Parotitis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Parotitis, can occur, and what you can do about them.
A side effect could appear soon after you start Pantecta or it might take time to develop.
This Parotitis side effect was reported by a health professional from SPAIN. A 52-year-old female patient (weight:NA) experienced the following symptoms/conditions: prophylaxis. The patient was prescribed Pantecta (dosage: NA), which was started on Nov 04, 2009. Concurrently used drugs:
Pantecta Parotitis Causes and Reviews
Mumps is an illness caused by the mumps virus. It starts with
- Muscle aches
- Loss of appetite
After that, the salivary glands under the ears or jaw become swollen and tender. The swelling can be on one or both sides of the face. Symptoms last 7 to 10 days. Serious complications are rare.
You can catch mumps by being with another person who has it. There is no treatment for mumps, but the measles-mumps-rubella (MMR) vaccine can prevent it.
Before the routine vaccination program in the United States, mumps was a common illness in infants, children and young adults. Now it is a rare disease in the U.S.
Centers for Disease Control and Prevention
Pantecta Parotitis Reviews
|Thu, 09 Feb 2012|
My liver counts are high....I've been taking Pantecta for over ten years...Is this a side effect??
|Fri, 03 Dec 2010|
I want to know if you can loose weight by using Pantecta
|Tue, 28 Feb 2012|
If this drug is so dangerous why even manufacture it. I recently started this drug and already being queried colon cancer. Somebody must be held accountable
|Thu, 02 Dec 2010|
|recently diagnosed with emphysemna, 50% lung capacity and together with other medecines was prescribed this drug Pantecta. Reading all these reports of patients that dies after some months after taking this medicament made me afraid. I am 69 years of age and wants to know if there cases of reports for side effects with people of my medical condition. thank you|
|Mon, 11 Jul 2011|
|noticed that my liver got swollen after being on Pantecta for five days.|